Vol. 199, No. 1, 2001

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Vol. 265: 1  2
Vol. 264: 1  2
Vol. 263: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Simplicity of Cuntz–Krieger algebras of infinite matrices

Wojciech Szymański

Vol. 199 (2001), No. 1, 249–256
DOI: 10.2140/pjm.2001.199.249
Abstract

We give necessary and sufficient conditions for simplicity of Cuntz-Krieger algebras corresponding to infinite 0–1 matrices and of C*-algebras corresponding to countable directed graphs. We show that simple algebras within these two classes are either purely infinite or AF.

Milestones
Received: 10 March 1999
Revised: 9 August 2000
Published: 1 May 2001
Authors
Wojciech Szymański
Department of Mathematics
The University of Newcastle
Callaghan, NSW 2308
Australia